# SDR USAA2014090800028

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,351 hours, 30,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Condition: Leaking
- Location: Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF YELLOW HYD SYS.  REPLACED PACKING ON MANIFOLD ASSEMBLY IAW IPC 32-44-03-06 ITEM 50, PACKING NAS 1612-10, SERVICED YELLOW HYD TO SPECIFICATIONS, PRESS CHECKED OK.
